Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
On the flux of pseudo-Anosov homeomorphisms

Vincent Colin, Ko Honda and François Laudenbach

Algebraic & Geometric Topology 8 (2008) 2147–2160
Abstract

We exhibit a pseudo-Anosov homeomorphism of a surface S which acts trivially on H1(S; ) and whose flux is nonzero.

Keywords
pseudo-Anosov, flux, Reeb vector field, contact homology, open book decomposition
Mathematical Subject Classification 2000
Primary: 57M50
Secondary: 53C15
References
Publication
Received: 8 September 2008
Accepted: 25 October 2008
Published: 19 November 2008
Authors
Vincent Colin
Université de Nantes UMR 6629 du CNRS
Laboratoire de mathématiques Jean Leray
2 rue de la Houssinière
Nantes, 44322
France
http://www.math.sciences.univ-nantes.fr/~vcolin/
Ko Honda
University of Southern California
Department of Mathematics
3620 S Vermont Ave
Los Angeles, California 90089
USA
http://rcf.usc.edu/~khonda
François Laudenbach
Université de Nantes UMR 6629 du CNRS
Laboratoire de mathématiques Jean Leray
2 rue de la Houssinière
Nantes, 44322
France